# SDR CALA2017041000954

- Difficulty date: April 10, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 84,445 hours, 20,348 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R AND L WING SLIDE AND EMER DOORS EICAS AT VARIOUS SPEEDS. SLIDES INTACT. ADJUSTED RT AND LT SLIDE DOOR COMPARTMENT SENSOR AND PERFORMED TEST, TEST OK AS PER AMM 52-71-00 AND 25-71-00-735-053 J AND K.
